Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Sampling Distribution of the Coefficient of Variation

Walter A. Hendricks and Kate W. Robey
The Annals of Mathematical Statistics
Vol. 7, No. 3 (Sep., 1936), pp. 129-132
Stable URL: http://www.jstor.org/stable/2957564
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Sampling Distribution of the Coefficient of Variation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132